It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Panic Disorders Message Board

  • Ativan withdrawal or wellbutrin side effect?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-07-2005, 12:08 PM   #1
    LynneJW
    Senior Member
    (female)
     
    Join Date: Jul 2003
    Posts: 153
    LynneJW HB User
    Ativan withdrawal or wellbutrin side effect?

    I have been taking ativan on an as-needed basis for the past 8 years or so, and for me as-needed means on average, 1/4mg every 3-4 days, sometimes more, sometimes less (During my pregnancies, I obviously took none). I had a very stressful summer and would somtimes take it daily, up to but never exceeding 1 1/2 mg. I have been on wellbutrin for the past year at 100mg once a day, but this was increased about a month ago to 150mg once a day. The wellbutrin gets rid of the obsessive thoughts I have about my anxiety and panic attacks and I take the ativan when I am having an actual panic episode.
    For the past week or so, I have been feeling light headed, dizzy, mild headache, and generally spacey, similar to the sensations I had when I quit paxil after 7 years. After around 6 days of increasing symptoms, I realized I had not taken any ativan for about a week. I took 1/4mg and my symptoms went away. I'm not sure if that's because my symptoms were anxiety related and the ativan calmed me down, or that I was having some kind of withdrawal. I feel yucky today, but if this is withdrawal, then I want to ride it out, I don't want to be dependant on the ativan.
    The only other thing I could think of, is the increase in wellbutrin, but I increased my dose a month ago, and the symptoms only started last week. I know that dizziness is a very common side effect, but from my experience on these drugs (paxil and prozac as well) is that I felt bad for the first few weeks until my body adjusted, and then all the side effects went away.
    Thanks for listening!

     
    Sponsors Lightbulb
       
    Old 11-09-2005, 11:36 AM   #2
    hry33
    Senior Veteran
    (male)
     
    Join Date: Feb 2003
    Location: melbourne, vic, aust
    Posts: 7,368
    hry33 HB Userhry33 HB User
    Re: Ativan withdrawal or wellbutrin side effect?

    doubt it was from the ativan, a middle ear problem perhaps
    __________________
    Life is not a dress rehearsal

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    ativan jennifer819 Addiction & Recovery 1 05-03-2008 11:33 PM
    Ativan addiction - withdrawal symptoms ScarlettA Addiction & Recovery 6 06-08-2007 09:00 AM
    Ativan??? Brandi34 Depression 13 09-19-2006 06:13 PM
    help needed with ativan withdrawal momofsix Addiction & Recovery 11 07-01-2006 06:04 PM
    Is 1mg Valium equal to 1mg Ativan? red-rider Anxiety 5 10-10-2005 08:19 PM
    Effexor Withdrawal Tips - Do's and Don'ts Sandalla Depression 725 07-09-2005 10:18 AM
    Effexor withdrawal?? Wellbutrin side effect?? ZFREEIN2003 Drug Interactions / Side Effects 1 12-24-2004 10:26 PM
    Alprazolam withdrawal GRDIAN28 Addiction & Recovery 32 07-01-2004 09:37 PM
    Ativan, Wellbutrin, Paxil 2muchstress4me Anxiety 5 11-07-2003 11:32 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:57 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!